What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before the first event at Jul 22, 3:00 PM EST, 2 hours 40 minutes earlier.
Area forecast discussion, Jul 22, 3:00 PM EST, 2 hours 40 minutes before
Area Forecast Discussion
National Weather Service Wakefield VA
400 PM EDT Sat Jul 22 2017
.SYNOPSIS...
Very hot and humid conditions will continue over the region
through Sunday. A weakening cold front will gradually push
across the area late Sunday night through Monday and stall
across the Carolinas through the middle of the upcoming week.
Temperatures will cool down to near normal levels Monday
through Thursday.
&&
.NEAR TERM /THROUGH SUNDAY/...
Latest analysis indicates a weak sfc/lee trough lingering over
the Mid- Atlantic region from NJ down SSW into the piedmont of
the Carolinas. WNW flow prevails aloft and in combination with
the hot/unstable airmass, convection has overspread the local
area. Some fairly weak/isolated storms have developed near the
VA/NC border along the low level theta-E ridge where sfc dew pts
along/SE of this are near 80 F. More significant, an area of
storms is moving into the eastern shore and will pass through
over the next few hrs. Upstream, more scattered tstms are
developing across the VA Piedmont. With shortwave energy moving
through the WNW flow aloft this evening/overnight, expect a good
chc for redeveloping storms and with decent shear/especially
over the N/NE zones, there will be at least some threat for
strong to severe storms well into the evening/overnight. Damaging
wind gusts will be the primary threat, though steepening mid-
level lapse rates could portend to some strong updrafts and the
potential for some large hail (best chance over the northern
neck/eastern shore). Have maintained a general likely PoP/60% NE
with 30-50% scattered coverage most other areas through after
midnight. Otherwise, heat adsy remains in effect through 8pm
for most of the CWA, heat indices on avg are 100-105 F central
VA where dew pts are not as high (though actual temperatures are
in the upper 90s to near 100 F). Across the SE/especially NE
NC, a few spots have seen heat indices to 110 F+.
Lows most areas 75 to 80 F, slightly "cooler" across the north,
especially in areas the do receive rain.
Continued hot and humid with additional heat headlines now
issued for about the southern 2/3 of the CWA (along/S of WAL to
RIC to Lunenburg Co. line) where heat indices of 105 to 109 F
expected. Could potentially reach to 110+ along for NE NC but do
anticipate highs a little cooler than today so have held off on
this for now. Sunday remains a bit of a conditional convective
threat. Numerous convective boundaries are likely to be in
place, which would serve as a focusing mechanism for afternoon
and evening convection. However, uncertainty exists regarding
the extent and degree of cloudiness from convective debris which
hangs around into Sunday, thereby serving to dampen
destabilization. Models are still split on extent of cloudiness
through the early afternoon and have therefore elected to keep
POP in chance range (40-50%) for now, highest over the NE CWA.
Should convective debris clear out in a timely way on Sunday,
it's easy to visualize a scenario in which more widespread
convection occurs, given better lift/lapse rates courtesy of the
approaching upper trough and the strong heating/destabilization
that would result from quicker clearing. Once again, damaging
winds again the primary threat with storms on Sunday.
&&
.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY/...
Cold front slated to pass through while weakening late Sun
night through Mon. Will maintain high chc PoPs all zones Sun
night, and favor highest PoPs Mon shifting south across SE VA &
NE NC with 20% PoPs for the N. Slightly less humid Monday over
the NW CWA. Not quite as hot, with highs Mon 90 to 95 F. Front
stalls in NC Tue, with mainly diurnal tstms possible again over
the S, 15-20% N. Seasonable highs upper 80s to lower 90s.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
High pressure moves off the coast Wed with any support for pcpn
across southern half of fa closer to a stalled frontal boundary.
Highs in the mid-upr 80s. Lows in the upr 60s-lwr 70s.
This boundary begins to drift north Thurs resulting in slght chc
pops across the region. Highs in the upr 80s-lwr 90s. Lows 70-75.
Next boundary approaches from the north, then stalls across the
region Fri and Sat. Chc pops each day though pcpn may tend to
concentrate across the southern half of fa Sat depending on how far
south the boundary actually gets. Highs Fri in the upr 80s- lwr 90s.
Lows in the upr 60s-mid 70s. Highs Sat in the mid-upr 80s.
&&
.AVIATION /20Z SATURDAY THROUGH THURSDAY/...
VFR conditions expected through most of the forecast period as
high pressure remains off the coast. Sct convection possible
across northern TAF sites after 22Z as a series of convective
complexes ride se along a stalled front well north of the fa.
First complex tracking across northern VA/MD attm is progged to
continue SE across the lwr MD eastern shore towards 00Z. Given
decent agreement in high res data, added VCTS to SBY's forecast
for a few hours beginning at 22Z. Otw, kept thunder out of the
other TAFs as any storms that do develop are not expected until
after 00Z. Convection may not make it to the SERN TAF sites
until late tonight if at all. Expect lcl MVFR CIGS/VSBYS in any
storm with the potential for IFR VSBYS in any one downpour.
Expect a repeat performance Sunday as the persistant pattern
continues early in the week.
Outlook: Convection slowly shifts south into south central VA
and NC for Monday. VFR should dominate through this period, with
periods of periods of sub-VFR possible in heavier showers/TSRA.
A weak cold front pushes into the area for the mid week period.
&&
.MARINE...
No headlines expected as a SW wind aob 15 kt prevails into the early
week. There could be a few gusts to 20 kts Sun aftrn, but duration
is not expected to be long enough to justify a SCA headline. Seas 2
feet nearshore to 4 ft out near 20 nm. Sct tstms possible in the
afternoon/eve hours.
The next frontal boundary crosses the area Tues with a wind shift
into the E-NE. At this point, winds are expected to remain below SCA
levels (aob 15 KTS). Seas 2 to 4 ft.
Weak onshore flow continues for the rest of the week as a frontal
boundary stalls across the area. This will also act as a trigger for
sct late day convection as well.
&&
.CLIMATE...
Heat wave is expected to continue through Sunday. The 2nd half
of July is climatologically the hottest few weeks of the year,
so we still may not set any daily records at our main climate
sites. For reference, record highs for today and Sunday are
listed below:
* Date: Sat(7/22) Sun(7/23)
* RIC: 103/1952 103/1952
* ORF: 102/2011 103/2011
* SBY: 104/1930 103/2011
* ECG: 104/1952 104/1952
&&
.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...Heat Advisory until 8 PM EDT this evening for MDZ021>024.
NC...Heat Advisory until 8 PM EDT this evening for NCZ012>017-
030>032.
Heat Advisory from 10 AM to 8 PM EDT Sunday for NCZ012>017-
030>032-102.
VA...Heat Advisory until 8 PM EDT this evening for VAZ060>062-
064>069-075>090-092-093-095>100-511>525.
Heat Advisory from 10 AM to 8 PM EDT Sunday for VAZ065>068-
078>090-092-093-095>100-512>516-518-520-523>525.
MARINE...None.
&&
SYNOPSIS...LKB
NEAR TERM...LKB
SHORT TERM...LKB/MAM
LONG TERM...MPR
AVIATION...MPR
MARINE...AJB/MPR
CLIMATE...Hazardous weather outlook, Jul 22, 3:35 PM EST, 2 hours 5 minutes before
Hazardous Weather Outlook
National Weather Service Wakefield VA
435 PM EDT Sat Jul 22 2017
MDZ021>024-VAZ062-064-075>077-511-517-519-521-522-232045-
Dorchester-Wicomico-Somerset-Inland Worcester-Goochland-Caroline-
Westmoreland-Richmond-Northumberland-Western Hanover-
Western King William-Western King and Queen-Western Essex-
Eastern Essex-
435 PM EDT Sat Jul 22 2017
...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
This Hazardous Weather Outlook is for southeast Maryland, central
Virginia, east central Virginia, eastern Virginia and north central
Virginia.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Heat Advisory.
There is also a slight risk for severe thunderstorms through this
evening. The primary threat will be from damaging wind gusts, with
large hail also possible. Expect frequent lightning and locally heavy
rainfall in any storm.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
There is a slight risk for severe thunderstorms Sunday afternoon
into Sunday evening...with the main threat once again being damaging
winds. Frequent lightning, locally heavy rainfall and large hail
will be possible. Additionally, heat indices are expected to rise to
100 to 104 degrees midday Sunday through Sunday afternoon.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
VAZ078-082>086-090-099-100-512-515-516-518-520-523>525-232045-
Lancaster-Charles City-New Kent-Gloucester-Middlesex-Mathews-
James City-Accomack-Northampton-Eastern Hanover-
Western Henrico (Including the City of Richmond)-Eastern Henrico-
Eastern King William-Eastern King and Queen-York-Newport News-
Hampton/Poquoson-
435 PM EDT Sat Jul 22 2017
...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM 10 AM TO 8 PM EDT SUNDAY...
This Hazardous Weather Outlook is for central Virginia, east
central Virginia, eastern Virginia and southeast Virginia.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Heat Advisory.
There is also a slight risk for severe thunderstorms, mainly through
this evening. The main primary threat will be from damaging wind
gusts, with large hail also possible. Expect frequent lightning and
locally heavy rainfall in any storm.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Heat Advisory.
There is a slight risk for severe thunderstorms Sunday afternoon
into Sunday evening...with the main threat once again being damaging
winds. Frequent lightning, locally heavy rainfall and large hail
will be possible.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
MDZ025-VAZ048-509-510-232045-
Maryland Beaches-Fluvanna-Western Louisa-Eastern Louisa-
435 PM EDT Sat Jul 22 2017
This Hazardous Weather Outlook is for southeast Maryland and
central Virginia.
.DAY ONE...Tonight.
There is a slight risk for severe thunderstorms, mainly through this
evening. The main primary threat will be from damaging wind gusts,
with large hail also possible. Expect frequent lightning and locally
heavy rainfall in any storm.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
There is a slight risk for severe thunderstorms Sunday afternoon
into Sunday evening...with the main threat once again being damaging
winds. Frequent lightning, locally heavy rainfall and large hail
will be possible. Additionally, heat indices are expected to rise to
100 to 104 degrees midday Sunday through Sunday afternoon.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
VAZ060-061-069-232045-
Prince Edward-Cumberland-Powhatan-
435 PM EDT Sat Jul 22 2017
...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
This Hazardous Weather Outlook is for central Virginia.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Heat Advisory.
A few strong thunderstorms will be possible this evening and
overnight, with strong gusty winds, hail and heavy rainfall possible.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
There is a slight risk for severe thunderstorms Sunday afternoon
into Sunday evening...with the main threat once again being damaging
winds. Frequent lightning, locally heavy rainfall and large hail
will be possible. Additionally, heat indices are expected to rise to
100 to 104 degrees midday Sunday through Sunday afternoon.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
NCZ012>017-030>032-VAZ065>068-079>081-087>089-092-093-095>098-513-
514-232045-
Northampton-Hertford-Gates-Pasquotank-Camden-Western Currituck-
Bertie-Chowan-Perquimans-Mecklenburg-Lunenburg-Nottoway-Amelia-
Brunswick-Dinwiddie-Prince George-Greensville-Sussex-Surry-
Southampton-Isle of Wight-Norfolk/Portsmouth-Suffolk-Chesapeake-
Virginia Beach-Western Chesterfield-
Eastern Chesterfield (Including Col. Heights)-
435 PM EDT Sat Jul 22 2017
...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM 10 AM TO 8 PM EDT SUNDAY...
This Hazardous Weather Outlook is for northeast North Carolina,
central Virginia, south central Virginia and southeast Virginia.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Heat Advisory.
A few strong thunderstorms will be possible this evening and
overnight, with strong gusty winds, hail and heavy rainfall possible.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Heat Advisory.
There is a slight risk for severe thunderstorms Sunday afternoon
into Sunday evening...with the main threat once again being damaging
winds. Frequent lightning, locally heavy rainfall and large hail
will be possible.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
NCZ102-232045-
Eastern Currituck-
435 PM EDT Sat Jul 22 2017
...HEAT ADVISORY IN EFFECT FROM 10 AM TO 8 PM EDT SUNDAY...
This Hazardous Weather Outlook is for northeast North Carolina.
.DAY ONE...Tonight.
Isolated strong thunderstorms will be possible this evening and
overnight.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Heat Advisory.
There is a slight risk for severe thunderstorms Sunday afternoon
into Sunday evening...with the main threat once again being damaging
winds. Frequent lightning, locally heavy rainfall and large hail
will be possible.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jul 22, 4:58 PM EST, 42 minutes before
Special Weather Statement
National Weather Service Wakefield VA
558 PM EDT SAT JUL 22 2017
VAZ078-084>086-222245-
Mathews-Middlesex-Lancaster-Gloucester-
558 PM EDT SAT JUL 22 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN GLOUCESTER...
SOUTHEASTERN MIDDLESEX...NORTHWESTERN MATHEWS AND SOUTHEASTERN
LANCASTER COUNTIES...
At 558 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Hartfield to near Glenns to near
Shacklefords. Movement was northeast at 25 mph.
Wind gusts in excess of 30 mph are possible with these storms.
Rainfall amounts of up to 1 inch are possible with these storms.
These storms will be near...
Hartfield and Blakes around 615 PM EDT.
Deltaville around 625 PM EDT.
White Stone around 645 PM EDT.
Other locations impacted by these storms include Dutton, Cobbs Creek,
Wilton, Harmony Village, Grafton, Harcum, Cash, Amburg, Stampers and
Wake.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike more than 10 miles away from a thunderstorm.
Seek a safe shelter inside a building or vehicle.
LAT...LON 3756 7627 3753 7628 3744 7653 3749 7665
3750 7665 3752 7667 3753 7667 3768 7634
3764 7627
TIME...MOT...LOC 2158Z 245DEG 20KT 3749 7648 3754 7655 3752 7668
wrsSpecial weather statement, Jul 22, 4:58 PM EST, 42 minutes before
Special Weather Statement
National Weather Service Wakefield VA
558 PM EDT SAT JUL 22 2017
VAZ523>525-222230-
Hampton/Poquoson-Newport News-York-
558 PM EDT SAT JUL 22 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN YORK...THE CITY OF
POQUOSON...THE CITY OF HAMPTON AND THE CENTRAL CITY OF NEWPORT
NEWS...
At 558 PM EDT, a strong thunderstorm was located over Langley AFB,
moving east at 15 mph.
Heavy rain and cloud to ground lightning are expected with this
storm.
Wind gusts in excess of 40 mph are possible with this storm.
up to 1 inch of rainfall is possible with this storm.
Locations impacted include...
Newport News...Hampton...Hampton University...Langley AFB...
Christopher Newport University...Patrick Henry Field...Seaford...
Northampton...Buckroe Beach...Grand View...Denbigh...Tabb...Fort
Monroe...Beaconsdale...Oriana...Hilton Village...Newport News Golf
Course...Oyster Point...Messick and Hornsbyville.
Strong wind gusts are possible with this storm. These wind gusts are
capable of knocking down tree limbs...small or weakened trees...and
blowing around trash cans...potted plants...lawn furniture and other
light outdoor objects.
Motorists should use extra caution in the vicinity of this storm. Be
prepared for rapid changes in weather and road conditions. Heavy rain
could cause ponding of water on roads...and possible minor flooding
of ditches and poor drainage areas.
LAT...LON 3700 7626 3698 7631 3700 7637 3699 7640
3701 7642 3704 7653 3718 7657 3722 7645
3722 7635 3720 7635 3720 7632 3717 7629
3715 7626 3709 7623
TIME...MOT...LOC 2158Z 278DEG 14KT 3712 7638
ZIMMERMANSpecial weather statement, Jul 22, 5:07 PM EST, 33 minutes before
Special Weather Statement
National Weather Service Wakefield VA
607 PM EDT SAT JUL 22 2017
VAZ509-510-222245-
Western Louisa-Eastern Louisa-
607 PM EDT SAT JUL 22 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN LOUISA COUNTY...
At 605 PM EDT, a strong thunderstorm was located near Louisa, moving
southeast at 25 mph.
Cloud to ground lightning is expected with this storm. Wind gusts
up to 40 mph are possible with this storm.
This storm will be near...
Mineral around 625 PM EDT.
Bumpass around 645 PM EDT.
Other locations impacted by this storm include Fredericks Hall...
Vawter Corner and Wares Crossroads.
If you are on or near Lake Anna, get out of the water and move
indoors or inside a vehicle. Remember, lightning can strike more
than 10 miles from the parent thunderstorm. If you can hear thunder,
you are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.
LAT...LON 3815 7809 3813 7805 3814 7801 3812 7798
3812 7792 3810 7786 3810 7784 3808 7781
3807 7778 3806 7778 3805 7775 3802 7775
3803 7773 3801 7772 3801 7769 3795 7771
3790 7775 3814 7812
TIME...MOT...LOC 2205Z 300DEG 21KT 3812 7798
ZIMMERMANSpecial weather statement, Jul 22, 5:29 PM EST, 11 minutes before
Special Weather Statement
National Weather Service Wakefield VA
629 PM EDT SAT JUL 22 2017
VAZ064-075-521-222315-
Westmoreland-Western Essex-Caroline-
629 PM EDT SAT JUL 22 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN CAROLINE...
NORTHWESTERN WESTMORELAND AND NORTHWESTERN ESSEX COUNTIES...
At 629 PM EDT, a strong thunderstorm was located near Massaponax...or
near Fredericksburg, moving east at 40 mph.
Wind gusts in excess of 40 mph are possible with this storm.
Frequent cloud to ground lightning is expected with this storm.
This storm will be near...
Fort A.p. Hill around 645 PM EDT.
Port Royal around 650 PM EDT.
Loretto around 705 PM EDT.
Colonial Beach and Leedstown around 710 PM EDT.
Other locations impacted by this storm include Rappahannock
Academy...Villboro...Hustle...Potomac Beach...Rollins Fork...
Guinea...Corbin...Oak Grove...Supply and Chance.
If you see lightning or hear thunder...you are at risk. Take shelter
indoors immediately. If you cannot find shelter in a building a
vehicle provides safety from lightning.
Strong wind gusts are possible with this storm. These wind gusts are
capable of knocking down tree limbs...small or weakened trees...and
blowing around trash cans...potted plants...lawn furniture and other
light outdoor objects.
LAT...LON 3824 7696 3821 7696 3820 7699 3820 7696
3800 7702 3814 7749 3825 7735 3824 7729
3822 7729 3825 7727 3825 7723 3823 7725
3819 7725 3820 7722 3817 7718 3815 7712
3816 7709 3814 7707 3826 7705 3828 7698
TIME...MOT...LOC 2229Z 280DEG 33KT 3821 7744
ZIMMERMANSpecial weather statement, Jul 22, 5:30 PM EST, 10 minutes before
Special Weather Statement
National Weather Service Wakefield VA
630 PM EDT SAT JUL 22 2017
VAZ100-222315-
Northampton-
630 PM EDT SAT JUL 22 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHAMPTON COUNTY...
At 629 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 6 miles southwest of Cape Charles to 13
miles south of Bay View. Movement was northeast at 25 mph.
Wind gusts in excess of 40 mph are possible with these storms.
Rainfall amounts of 1 to 2 inches are possible with these storms.
These storms will be near...
Cape Charles around 645 PM EDT.
Cheriton and Bay View around 650 PM EDT.
Other locations impacted by these storms include Simpkins, Capeville,
Townsend, Kiptopeke State Park, Oyster, Eastville, Cheapside,
Kiptopeke, Plantation and Machipongo.
Strong wind gusts are possible with these storms. These wind gusts
are capable of knocking down tree limbs...small or weakened trees...
and blowing around trash cans...potted plants...lawn furniture and
other light outdoor objects.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike more than 10 miles away from a thunderstorm.
Seek a safe shelter inside a building or vehicle.
Persons in campgrounds such as Kiptopeke State Park and Cherrystone
should consider seeking sturdy shelter until these storms pass.
LAT...LON 3727 7575 3725 7576 3722 7575 3717 7577
3714 7581 3708 7596 3729 7606 3749 7579
3747 7580 3750 7576 3733 7568
TIME...MOT...LOC 2229Z 232DEG 24KT 3722 7612 3708 7597
wrsSpecial weather statement, Jul 22, 5:40 PM EST, 0 minutes before
Special Weather Statement
National Weather Service Wakefield VA
640 PM EDT SAT JUL 22 2017
VAZ084-086-222330-
Mathews-Gloucester-
640 PM EDT SAT JUL 22 2017
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL GLOUCESTER AND
MATHEWS COUNTIES...
At 639 PM EDT, a strong thunderstorm was located over Mathews, moving
east at 15 mph.
Heavy rain and frequent cloud to ground lightning are expected with
this storm.
Wind gusts in excess of 40 mph and half inch hail are possible with
this storm.
Locations impacted include...
Mathews...Gwynn...Bavon...Blakes...Mobjack...Diggs...Ruff...Moon...
Peary...Cobbs Creek...Laban...Cardinal...Hudgins...Redart...Fort
Nonsense...North...Soles...New Point and Port Haywood.
If you see lightning or hear thunder...you are at risk. Take shelter
indoors immediately. If you cannot find shelter in a building a
vehicle provides safety from lightning.
Strong wind gusts are possible with this storm. These wind gusts are
capable of knocking down tree limbs...small or weakened trees...and
blowing around trash cans...potted plants...lawn furniture and other
light outdoor objects.
LAT...LON 3728 7625 3738 7647 3740 7647 3737 7641
3740 7643 3741 7642 3741 7643 3740 7644
3741 7644 3742 7646 3744 7645 3751 7644
3752 7634 3751 7633 3752 7631 3753 7624
3747 7621
TIME...MOT...LOC 2239Z 278DEG 12KT 3743 7637
ZIMMERMAN